# SDR DALA2015012900702

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MISSING MATERIAL ON FLOOR SUPPORT FRAME 20 -Y765.  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 - 24 IAW SRM 51-72-11, DWG D53110984 AND D53112812.
